## Legislative Assembly STANDING COMMITTEE ON PUBLIC WORKS

## **PUBLIC HEARING SCHEDULE**

Monday 25 August 2003, 9:30am to 4:30pm

## **Inquiry into Energy Consumption in Residential Buildings**

NSW Parliament, Macquarie Street, Sydney Jubilee Room, Level 7

Time	Organisation	Attendees/Contacts
9:30am	Planning NSW	Bruce Taper, Director, Metropolitan Strategy
10:45am	(1nr15mins)	and Sustainability Peter Zadeian, Director, Policy and Reform
10.104111		Stephen Durnford, Assistant Director,
		Building Codes
		Jason Veale, Environmental Planning Officer
10:45am	Building Designers	Dick Clark, Chairman BDA NSW
-   11:15am	Association (30 mins)	Chris Reardon, Director, Environment Working
11:15aiii	(30 IIIIIs)	Group
11:15 am - 11:30am Morning Tea		
11:30am	WSROC	Colin Smith, Senior Project Officer
-	(30mins)	CI Margaret Van de Weg, Environment
12:00pm		Spokesperson
1000		
12:00pm	Housing Industry Association (30 mins)	Wayne Gersbach, Executive Director Planning and Environment
12:30pm	(30 mms)	Ray Loveridge, Executive Director Technical
12.000		Services
	12-20am	1.15nm Lunch
12:30am — 1:15pm Lunch		
1:15pm	Australian Conservation	Kate Nobel,
_	Foundation (45 mins)	Co- ordinator, Building Green Campaign
2:00pm		Andrew Wiless Obside NOW Forcing and Other
2:00pm	Royal Aust. Institute of Architects (45 mins)	Andrea Wilson, Chair NSW Environmental Cttee Anthony Nolan
2:45pm	Alcilitects (40 IIIIIs)	
2: 45pm – 3:00 pm Afternoon Tea		
3:00pm	Energy Australia	Robert Smith, Manager, Demand
_		Management, Strategy and Policy
4:00pm		

Email: pubworks@parliament.nsw.gov.au URL: www.parliament.nsw.gov.au